# SDR CA071218006

- Difficulty date: December 14, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 25,208 hours
- Engine: Garrtt TPE33110UA
- Propeller: Hartzl HCE4N3
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 2719442004
- Part serial: SGP466
- Condition: Cracked
- Location: Cockpit
- Part time: 4,884 hours
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

(CAN) UPON ENGINE START AND TAXI THE F/O HEATED WINDSCREEN CRACKED. THE GLASS CRACKED FROM THE BOTTOM UP. THE CREW TURNED AROUND AND SHUTDOWN. MAINT REMOVED AND REPLACED THE WINDOW. OUR COMPANY CONTINUES TO HAVE PROBLEMS WITH THESE HEATED WINDSHIELDS AND IN SPEAKING WITH OTHER OPERATORS IN THE RECENT PAST THEY HAVE HAD SIMILAR FAILURES OF THESE WINDSHIELDS. MOST OF THE FAILURES ARE IN FLIGHT FAILURES. THE TOTAL TIME ON THE WINDSHIELD WAS DETERMINED TO BE 4884.1 BUT MAY BE SLIGHTLY HIGHER AS THIS WINDSHEILD WAS INSTALLED ON THE AC PRIOR TO PURCHASE. REGARDLESS OF TOTAL TIME THE FAILURE MODE OF THESE WINDOWS IS A SAFFTY CONCERN. (TC NR 20071218006)
